# SDR SWAA2022122973294

- Difficulty date: November 18, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 51,164 hours, 30,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AT FRAME STA 500D GUSSET AT STRINGERS 21L CRACKED.   REMOVED GUSSET AT FWD CARGO IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED A NEW GUSSET IAW SRM 51-40-05-0G-0.  APPLIED ALODINE AND PRIMER ON DRILLED HOLES IAW SRM 51-20-01-0G-0, & AMM 51-21-72-370-804.   INSTALLED THE NEW GUSSET IAW SRM 51-40-02-0G-0, & DWG 143A7902.
